Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

After iui I had 4 mature follicles, what can I do ?

hi ,i had done iui on 8/5/11 and 9/5/11.after taking inje.humoG 150 for 6 days from 1/5/11 to 6/5/11.on 7th aftter the scan dr. told me that i had 4 mature follicles ,so that we can done the iui on 8th and 9 by takig lupride inje.surprisingly on 16th my period started. dr. told me that some times it happens in iui .again she done a scan and told me that there are multiple residual follicles .what can i do?
Asked On : Fri, 20 May 2011
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for your query.
If your period has started after IUI, then there is no chance that your IUI is successful. The presence of residual follicles does not indicate anything as after the dominant follicles rupture, rest of the follicles do take some time to regress.
Hope I have answered your query. I will be available if you have any further queries.

Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor